Methods for maximum-likelihood deconvolution. Lane, R., G. Journal of the Optical Society of America, 13(10):1992-1998, 1996.
Methods for maximum-likelihood deconvolution [pdf]Paper  abstract   bibtex   
An alternative approach to the maximum-likelihood solution of deconvolution problems is presented. The re- sulting algorithms are faster converging than the conventional Richardson – Lucy and CLEAN algorithms, as well as being more flexible when one is dealing with different types of noise. The performance of the algo- rithms on both Poisson and independent sensor noise is quantified.
@article{
 title = {Methods for maximum-likelihood deconvolution},
 type = {article},
 year = {1996},
 pages = {1992-1998},
 volume = {13},
 id = {54583b70-87f5-325a-beab-391fc3819a52},
 created = {2017-06-23T21:47:02.040Z},
 file_attached = {true},
 profile_id = {d9ca9665-cda3-3617-b3e8-ecfc7a8d9739},
 group_id = {5a95a0b6-1946-397c-b16a-114c6fdf3127},
 last_modified = {2017-06-23T21:47:26.872Z},
 read = {false},
 starred = {false},
 authored = {false},
 confirmed = {true},
 hidden = {false},
 citation_key = {Lane1996},
 folder_uuids = {a55b3938-9553-4705-9661-67c5f054d79a},
 private_publication = {false},
 abstract = {An alternative approach to the maximum-likelihood solution of deconvolution problems is presented. The re- sulting algorithms are faster converging than the conventional Richardson – Lucy and CLEAN algorithms, as well as being more flexible when one is dealing with different types of noise. The performance of the algo- rithms on both Poisson and independent sensor noise is quantified.},
 bibtype = {article},
 author = {Lane, R G},
 journal = {Journal of the Optical Society of America},
 number = {10}
}
Downloads: 0